Translator Disclaimer
2013 Third Order BVPs with $\phi$-Laplacian Operators on $[0,+\infty)$
S. Djebali, O. Saifi
Afr. Diaspora J. Math. (N.S.) 16(1): 1-17 (2013).

Abstract

This work deals with the existence of multiple positive solutions for a third order boundary value problem with a $\phi$-Laplacian operator on the halfline. The existence results are obtained both for the regular and the singular cases using the fixed point index theory on a suitable cone of a Banach space. The singularity is treated by an approximation technique and sequential arguments. Examples of applications are included to illustrate the existence results.

Citation

Download Citation

S. Djebali. O. Saifi. "Third Order BVPs with $\phi$-Laplacian Operators on $[0,+\infty)$." Afr. Diaspora J. Math. (N.S.) 16 (1) 1 - 17, 2013.

Information

Published: 2013
First available in Project Euclid: 12 August 2013

zbMATH: 1283.34019
MathSciNet: MR3091711

Subjects:
Primary: 34B15, 34B18, 34B40, 47H10

Rights: Copyright © 2013 Mathematical Research Publishers

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.16 • No. 1 • 2013
Back to Top